Jump to content

Photo

Katie's Claravis Log

claravis cortisone

This topic has been archived. This means that you cannot reply to this topic.
26 replies to this topic

#21 PharmD2017

PharmD2017

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 5
About Me
  • Joined: 09-November 12

Posted 19 November 2012 - 09:01 PM

Yes. I posted a new picture today. The others are from last month or even earlier.

#22 Taylor13

Taylor13

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Likes: 3
About Me
  • Joined: 11-November 12

Posted 20 November 2012 - 03:05 AM

Yes. I posted a new picture today. The others are from last month or even earlier.


hey i saw your pics and i just wanted to say that you are beautiful!
but i know how much having acne can bring your confidence down so i can't wait until you clear up complely.
it's such a great feeling.
hope your course is going well. :)

#23 PharmD2017

PharmD2017

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 5
About Me
  • Joined: 09-November 12

Posted 20 November 2012 - 08:26 AM

Thank you! I hope your course is going great as well! Tomorrow I'll update on my 8th week :)

#24 AliciaThreet

AliciaThreet

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 21-September 12

Posted 24 November 2012 - 07:30 PM

Woah. Some of you are on 10-30 mg/day?!
I started at 80 mg/day and i'm entering the 3rd month, still on 80 mg/day...and my face pre-Claravis wasn't completely horrible. I still feel it's a really high dosage for myself, but oh well. I weigh 130, if that means anything.

I'm entering my third month (doc said I should go 4 months) and my face is absolutely horrendous. Worse than it's ever been.
Someone check out my blog/pictures and please tell me this is normal! lol

http://shmaccutane.wordpress.com/
xoxoxox

#25 PharmD2017

PharmD2017

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 5
About Me
  • Joined: 09-November 12

Posted 28 November 2012 - 06:52 PM

Week 9!

Alicia, it looks like you may be picking at your pimples. Of course, I've done the same in the past, but try to resist the temptation. I found a new pimple the other day, but both of us have a while to go :)

I moved heavy boxes downstairs and upstairs last night, which was more difficult than usual because of Claravis's effect on my strength. For those of you that don't know, Claravis silences hundreds of genes (many of which are acne-causing) after only 8 weeks of treatment. In other words, the human body has adapted to this foreign chemical and permanent changes have begun. Said changes are amazing though, so I don't expect any more severe breakouts :)

#26 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,378
    Gallery Images: 10
    Blog Entries: 8
    Likes: 542
About Me
  • Joined: 18-August 11

Achievements

     

Posted 28 November 2012 - 08:24 PM

Woah. Some of you are on 10-30 mg/day?!
I started at 80 mg/day and i'm entering the 3rd month, still on 80 mg/day...and my face pre-Claravis wasn't completely horrible. I still feel it's a really high dosage for myself, but oh well. I weigh 130, if that means anything.

I'm entering my third month (doc said I should go 4 months) and my face is absolutely horrendous. Worse than it's ever been.
Someone check out my blog/pictures and please tell me this is normal! lol

http://shmaccutane.wordpress.com/
xoxoxox


Your dosage is too high given your weight (no matter what your derm says). I am 140lbs and my derm allocated me to 60mg per day. Your high dosage could be contributing to your breakouts which in my opinion is not horrendous. It will get better, trust me.

In the meantime, keep your head up girl

#27 AliciaThreet

AliciaThreet

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Blog Entries: 1
    Likes: 1
About Me
  • Joined: 21-September 12

Posted 28 November 2012 - 09:14 PM

Week 9!

Alicia, it looks like you may be picking at your pimples. Of course, I've done the same in the past, but try to resist the temptation. I found a new pimple the other day, but both of us have a while to go Posted Image

I moved heavy boxes downstairs and upstairs last night, which was more difficult than usual because of Claravis's effect on my strength. For those of you that don't know, Claravis silences hundreds of genes (many of which are acne-causing) after only 8 weeks of treatment. In other words, the human body has adapted to this foreign chemical and permanent changes have begun. Said changes are amazing though, so I don't expect any more severe breakouts Posted Image



thanks so much for the reply! Actually though, I don't pick at them. I might have a couple of times but I don't touch my face at all, because I know they're supposed to get bad before better. But i've never seen my skin so bad before. Ever. But, about two more months and I should be done (fingers crosssed)

Thankfully my face has gotten a little better from last week! Knock on wood.

Thanks, again! xo


Woah. Some of you are on 10-30 mg/day?!
I started at 80 mg/day and i'm entering the 3rd month, still on 80 mg/day...and my face pre-Claravis wasn't completely horrible. I still feel it's a really high dosage for myself, but oh well. I weigh 130, if that means anything.

I'm entering my third month (doc said I should go 4 months) and my face is absolutely horrendous. Worse than it's ever been.
Someone check out my blog/pictures and please tell me this is normal! lol

http://shmaccutane.wordpress.com/
xoxoxox


Your dosage is too high given your weight (no matter what your derm says). I am 140lbs and my derm allocated me to 60mg per day. Your high dosage could be contributing to your breakouts which in my opinion is not horrendous. It will get better, trust me.

In the meantime, keep your head up girl


No, I totally agree. From everyone i've talked to/researched, I haven't seen ANYONE at 80 mg/day. Maybe twice or so, but they weighed way more.
Yes, I definitely have thought that, too (too high dosage causing breakouts) But i'm about 11 weeks into, and have about 7 more weeks to go. My face in the past month has been absolutely horrible, to the point where I don't go anywhere (and my face has never been this bad) Anyways, I woke up today and it's soooo much better. Let's just hope it stays this way!! I'm giving it another few weeks and if it keeps getting bad, i'm cutting my dosage in half. It's really hitting me hard, too. Really bad back pain...like really bad. Pretty bad joint pain (hips)

Anyways, thanks for the advice/reply!!
Stay tuned on my blog; More to come!
xo